# SDR YENA2024100701332

- Difficulty date: October 7, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N2180J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11838
- Aircraft time: 2,117 hours, 366 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 1018277
- Part serial: LSGCAN9060
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#33, BOS-CDG. (ETOPS) 'ENG 2 FADEC MAINT MESSAGE ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1)FAULT(S) INDICATED BY ENG (1 AND/OR 2) FADEC ); FOLLOWED TSM 79-33-00-810-840-A. FOUND AOP SENSOR TO HAVE OIL AROUND SENSOR . REMOVED AND REPLACED AOP SENSOR & CLEANED HARNESS. IDLE RAN ENGINE #2 FOUND NO FAULTS AT THIS TIME. REF. AMM 79-33-24. THIS CLEARS MDDR 563398. A/C O.K. AT THIS TIME. MX-4 UPDATED.
